# SDR SWAA2024050982209

- Difficulty date: May 4, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND P18-3 ROW B-10 CIRCUIT BREAKER POPPING PASSENGER CABIN R AFT EMERGENCY CHGR.<[01] REMOVED AND REPLACED BATTERY CHARGER AND PERFORMED GOOD OP TEST AS PER AMM 33-51-06-960-806;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
